# SDR 06FDEA03609

- Difficulty date: October 11, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- Aircraft time: 57,871 hours, 36,916 cycles
- Engine: Pwa JT8D15A
- Engine time: 57,192 hours, 36,395 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Part number: 714810
- Part serial: 151024
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 4,577 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, X, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENG FAILED DURING FLIGHT.  1ST INDICATION WAS EXCESSIVE NR 1 FUEL FLOW AND 2 KNOB DIFF BETWEEN NR 1 THRUST LEVER AND NR 2/3.  JUST PRIOR TO FAILURE, NR 1 EPR 1.6 (2/3 EPRS 1.8).  NR 1 N1 80 NR 2/3 N1S 85) N2 86 (NR 2/3 N2S 88/90) NR 1 FF 4000 (2/3 3400).  APPROX 30 MI NORTH OF MEM NR 1 CSD FELL OFFLINE AND ENG FAILED.  ENG WAS SHUTDOWN IN ACCORDANCE W/QRH.  REMOVED AND REPLACED ORIGINAL P&D VALVE WITH NEW O-RINGS AND REPLACED MISSING   FARRULE PER PWA ENG MANUAL 73-12-01-450-002 IDLE LEAK CKS OK.  ACCOMPLISHED HIGH POWER RUN PER JRH, ALL ENGINE PARAMETERS NORMAL , NO LEAKS   NOTED , A/C OK FOR SERVICE.
